# SDR FDEA201901070043

- Difficulty date: January 7, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 61,259 hours, 23,010 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380089H
- Part serial: CA0409
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. WING T/E AFT FLAP 36" FROM O/B END LOWER SURF. IS GOUGED REPAIRED LT. WING GOUGE AT T/E AFT FLAP 36" FROM O/B END LOWER SURFACE IAW SRM 51-70-04-0G (PARA 5.B) & 51-70-17-0G (PARA 3.G) AND EA T F-5750-T0344477 P1 WING- FLIGHT SURFACES- LT OUTBOARD AFT FLAP LOWER SURFACE REPAIR-RSC TRACKING.
